Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
UKLady

Yay! Just Finished Accutane - A Few Questions

Recommended Posts

Well, I have finally finished my Accutane course (7 and half months on 30mg a day).

My skin is clear, yay! Except for some faint lingering red marks and also about 4 small blocked pores/small flesh coloured bumps around my chin, which have been hanging around for months.

Does anyone have any advice on the above?

I have my final appt. at the hospital in a couple of weeks, I am thinking of going onto topical Isotretinoin to make sure my skin stays clear, would it also help the small bumps and red marks?

The other weird thing is that since I stopped taking Accutane I have been having very vivid dreams, and also the start-up high colouring. Oh yeah, and also feeling quite agitated....in other words, the sort of side effects you get when you start on the drug. Lips still dry, how long will they take to go back to normal?

Thanks!

Edited by UKLady

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×